# SDR ASAA2016100818235

- Difficulty date: October 8, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 2,341 hours, 717 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40FN76
- Condition: Failed
- Location: Satcom
- Part time: 13,892 hours, 4,110 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINEERING REPORTED SATCOM NOT SENDING DATA.  ACFT GROUNDED. REPLACED THE SATCOM TRANSCEIVER IAW AMM 23-15-00-400-801. PERFORMED SATCOM SYSTEM TEST IAW AMM 23-15-00-730-80, SYSTEM TEST IS GOOD.
